# SDR FDEA202106221811

- Difficulty date: June 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA70981
- Condition: Corroded
- Location: Bs 1750-1781 L46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMP. APPROX. STA 1750 TO 1781 LONG 46R FOUND SEVERAL AREAS OF   CORROSION INSIDE HAT  SECTION OF LONGERON. (MKD) REMOVED  CORRODED SECTIONS AND INSTALLED NEW SECTIONS OF LONGERON 46R FROM   STA. 1671 AT EXISTING SPLICE LOCATION TO STA. 1831. REPAIR SPLICES INSTALLED AT STA.   1791 AND 1831. REFERENCE SRM 53-10-00 FIG. 2 VOL.1 AND DOUGLAS DRAWINGS AFA7098   AND AGA7039.    "MAJOR REPAIR"
